MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M; CANNULA, NASAL, OXYGEN
Model Number IPN046956
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "rt manager states there was a problem at the connection to the circuit end reported by a traveler therapist.The connection, per the therapist, disconnected.The item was discarded and changed.No patient injury".No patient harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual sample involved in the reported complaint was not returned for evaluation; therefore, a sample of the same catalog number was taken from current production at the manufacturing facility.A visual exam was performed and no defects were observed.Without the actual device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11452967
Report Number8040412-2021-00081
Device Sequence Number4049090
Product Code CAT
UDI-Device Identifier14026704343970
UDI-Public14026704343970
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN046956
Device Catalogue Number2412-12
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1